Some identities with generalized hypergeometric functionsстатья

Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 8 февраля 2017 г.

Работа с статьей


[1] Tarasov V. E. Some identities with generalized hypergeometric functions // Applied Mathematics & Information Sciences. — 2016. — Vol. 10, no. 5. — P. 1729–1734. In this paper, we consider some identities of a special form of the generalized hypergeometric functions 1F2(a;b, c; z) of real argument z. This special form is important for application in fractional calculus and fractional dynamics. The suggested functions stand out among other generalized hypergeometric functions by the power-law form of its Fourier transforms. Identities for infinite series and integrals, which include these generalized hypergeometric functions, are proved. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть